# SDR DL72S970503

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC:  LT AND RT AFT SERVICE DOOR EMERGENCY SLIDE LIGHTS INOPERATIVE.   REPLACED POWER SUPPLY, CHECKS  GOOD.
